Some causes of sudden sweating and dizziness include heart attack, panic attack and hyperthyroidism, says Mayo Clinic and EndocrineWeb. Sweating and dizziness are also symptoms of withdrawal from barbiturates, says the Pat Moore Foundation.
The symptoms of a heart attack are variable, so a person who even suspects that he is having a heart attack should seek medical care right away, says Mayo Clinic. Besides sweating and dizziness, people also feel the classic chest pain but also pain in the stomach and upper body, shortness of breath and anxiety.
A panic attack mimics a heart attack in several ways, says Mayo Clinic. The symptoms come without warning and besides the physical distress the person is subject to mental anguish such as believing he is going to die or be the victim of a disaster that cannot be prevented. There may also be a feeling of being disconnected from reality.
Hyperthyroidism occurs when the thyroid gland produces too much thyroid hormone, says EndocrineWeb. Besides sweating and dizziness, the patient may experience a wealth of symptoms including nervousness, shortness of breath, sudden paralysis, tremors, heart palpitations and insomnia.
People in barbiturate withdrawal not only experience sweating and dizziness, but can suffer seizures and psychosis, says the Pat Moore Foundation. Without support, barbiturate withdrawal can be fatal.